Alert archive / Wisconsin / Special Weather Statements in 2012

Special Weather Statement, NWS Duluth, MN

June 14, 2012Douglas County, Wisconsin

NWS Duluth, MN issued this special weather statement at Jun 14, 2012, 7:37 AM CDT for Douglas County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 7:37 AM CDT (12:37 UTC)
Expired
Jun 14, 2012, 8:30 AM CDT
In force
53 min
Issued by
NWS Duluth, MN

County Douglas County, WI

The radar

The Duluth radar (KDLH), 23 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 0.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WWUS83 KDLH 141237
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
737 AM CDT THU JUN 14 2012

MNZ019-020-037-038-WIZ001-002-141330-
BAYFIELD-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-PINE-SOUTHERN LAKE/NORTH SHORE-
737 AM CDT THU JUN 14 2012

...STRONG STORMS HEADED TOWARD THE TWIN PORTS...

AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
CLOQUET TO HARLIS...MOVING NORTHEAST AT 25 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...

* THUNDERSTORMS WILL BE NEAR...
  THOMSON AND SCANLON BY 745 AM...
  ESKO BY 750 AM...
  SAGINAW AND FOND DU LAC BY 755 AM...
  MUNGER AND NEW DULUTH BY 800 AM...
  TWIG AND ADOLPH BY 805 AM...
  WEST DULUTH AND HERMANTOWN BY 810 AM...
  SOUTH RANGE AND SUPERIOR BY 815 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4635 9234 4677 9278 4721 9184 4701 9167
      4693 9178 4690 9187 4679 9207 4673 9204
      4669 9196 4670 9182 4677 9160 4678 9148
      4671 9143

$$

DAP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 6:38 AM CDT, 59 minutes earlier.

Area forecast discussion, Jun 14, 6:38 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
638 AM CDT THU JUN 14 2012

.AVIATION...12Z TAFS

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE CWA THIS MORNING
WITH PERIODS OF MVFR LOW CIGS AND VISBYS DUE TO HEAVY RAIN. THESE
STORMS WILL MOVE OFF TO THE EAST WITH ANOTHER ROUND FORMING AROUND
20Z ALONG A SLOW MOVING COLD FRONT. SKIES SHOULD BEGIN TO CLEAR
FROM WEST TO EAST LATER THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 403 AM CDT THU JUN 14 2012/

SHORT TERM...SEVERE WEATHER AND HEAVY RAIN POTENTIAL WILL BE THE
MAIN SHORT TERM FOCUS TODAY.

AT 330 AM...ISOLATED SHOWERS AND THUNDERSTORMS WERE FOUND ACROSS
NE MN. FURTHER WEST...STRONG THUNDERSTORMS WERE MOVING FROM THE
RED RIVER VALLEY INTO WESTERN MN. THERE HAVE BEEN A FEW WARNINGS
SO FAR THIS MORNING...BUT HAVE BEEN FAIRLY LIMITED AS THE STORMS
HAVE BECOME ELEVATED DURING THE NIGHT. INTENSE LLJ OF 50+ KNOTS
WILL PERSIST THROUGH THE MORNING...WITH CONTINUED ELEVATED STORM
DEVELOPMENT.

THE 00Z/06Z MODELS ARE HAVING A BIT OF A TOUGH TIME DEPICTING THE
CURRENT CONVECTION ACROSS THE REGION. THE 4 KM NMM WRF ACTUALLY
DOES REASONABLY WELL...BUT IS TOO SLOW AND HAS LESS PCPN THAN
CURRENTLY ONGOING. THINK THE CURRENT MCS WILL MOVE EASTWARD INTO
THE CWA THIS EARLY MORNING. WILL CONTINUE TO MAINTAIN LIKELY POPS
ACROSS MUCH OF THE AREA THIS MORNING GIVEN PROPAGATION AND
FAVORABLE MCS MAINTENANCE NUMBERS. CANNOT RULE OUT A FEW ELEVATED
STORMS PRODUCING SEVERE HAIL.

THE FOCUS FOR THE AFTERNOON WILL SHIFT TO A FAIRLY WIDESPREAD
CHANCE OF SEVERE THUNDERSTORMS...ALONG WITH SOME POSSIBLE HEAVY
RAIN. ACTUALLY FEEL FAIRLY COMFORTABLE WITH THE 4 KM NMM WRF
SIMULATED REFLECTIVITY...IN TERMS OF COVERAGE AND CONVECTIVE MODE.
NAM MUCAPE VALUES BY LATE THIS AFTERNOON RISE TO AOA 3000
J/KG...AND IT APPEARS IT WILL DEFINITELY BE SURFACE BASED. SPC HAS
A 10 PERCENT TORNADO RISK INTO PINE COUNTY...WITH A 30 PERCENT
HAIL AND WIND. BULK SHEAR VALUES WILL BE HIGHEST NORTH AND EAST OF
THE GREATEST RISK AREA. NONETHELESS...IT LOOKS LIKE IT WILL BE A
VERY ACTIVE AFTERNOON AND EVENING FOR SEVERE WEATHER ACROSS MUCH
OF MINNESOTA AND WISCONSIN.

PRECIPITABLE WATER VALUES REACH AROUND 1.6 INCHES...WHICH COULD
RESULT IN LOCALLY HEAVY RAINFALL ACROSS THE CWA. RIVER LEVELS ARE
STILL ELEVATED IN MOST AREAS...BUT IT LOOKS LIKE THE STORMS WILL
AT LEAST BE TRANSITORY...AND WILL BE PUSHING OUT OF THE CWA
THIS EVENING ALREADY. THIS WILL DEFINITELY HELP TO LESSEN THE
FLOODING THREAT...BUT CANNOT RULE OUT HEAVY RAINFALL.

THE SHOWERS AND STORMS WILL MOVE OUT OF THE REGION
TONIGHT...ALLOWING FOR CLEARING SKIES. HAVE DROPPED TEMPS SEVERAL
DEGREES...CLOSER TO MOS GUIDANCE. FRIDAY SHOULD BE GENERALLY
DRY...WITH TEMPERATURES INTO THE 80S FOR MOST AREAS.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY NIGHT.

THE MAIN FOCUS FOR THE EXTENDED IS THE POTENTIAL FOR SEVERAL STORM
SYSTEMS TO AFFECT THE REGION THROUGH THE MIDDLE OF NEXT WEEK. MEDIUM
TO LONG RANGE MODELS ARE NOT IN THE BEST AGREEMENT ON TIMING AND
PLACEMENT OF INDIVIDUAL SHORT WAVES. HOWEVER...THEY DO AGREE THAT
DEEP SOUTHERLY FLOW WILL BE IN PLACE BY SATURDAY AFTERNOON AHEAD OF
A STRONG COLD FRONT. SHEAR AND INSTABILITIES WILL BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS AHEAD OF THE COLD FRONT. SPC HAS
ALREADY INCLUDED OUR CWA IN A SEE TEXT FOR THE DAY 3 CONVECTIVE
OUTLOOK. WE LOOK TO DRY OUT A BIT ON SUNDAY BEFORE THE NEXT STRONG
SHORTWAVE AND COLD FRONT MOVE IN ON MONDAY. THIS WILL BRING ANOTHER
CHANCE OF SEVERE WEATHER AND HEAVY RAINFALL. THIS FAST MOVING ZONAL
PATTERN WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK WITH SEVERAL MORE
CHANCES FOR HEAVY RAINFALL. FLOODING MAY BECOME AN ISSUE BY NEXT
WEEK AS THE GROUND BECOMES MORE SATURATED. TEMPERATURES WILL
CONTINUE TO BE AOA SEASONALLY NORMS FOR MID JUNE.

AVIATION.../06Z TAF ISSUANCE/

A SLOW MOVING COLD FRONT WILL BE THE FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT DURING THIS TAF FORECAST PERIOD.
THUNDERSTORMS OVER NORTH DAKOTA SHOULD WEAKEN A BIT BEFORE THEY
HIT BRD AND INL. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP AND MOVE THROUGH THE TERMINALS BETWEEN 20Z AND 02Z WITH
IFR/MVFR CEILINGS AND VISIBILITIES WITH ANY THUNDERSTORMS.

&&

.POINT TEMPS/POPS...
DLH  69  54  80  58 /  70  70  10  20
INL  69  54  79  55 /  70  50  10  20
BRD  76  57  84  62 /  70  30  10  30
HYR  77  62  87  63 /  70  70  10  30
ASX  78  60  83  61 /  70  70  10  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...DAP
LONG TERM....HLUCHAN
AVIATION...HLUCHAN
Hazardous weather outlook, Jun 14, 4:31 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
431 AM CDT THU JUN 14 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
431 AM CDT THU JUN 14 2012

...SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
NORTHLAND TODAY. THE STORMS THAT DEVELOP THIS MORNING WILL HAVE A
CHANCE OF PRODUCING LARGE HAIL. THE STORMS THAT DEVELOP THIS
AFTERNOON AND EARLY EVENING WILL HAVE THE POTENTIAL FOR DAMAGING
WINDS...LARGE HAIL AND TORNADOES. THE UPPER SAINT CROIX RIVER
VALLEY WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. THERE
IS ALSO A THREAT OF HEAVY RAINFALL TODAY INTO THIS EVENING. THE
STORMS WILL END FROM WEST TO EAST TONIGHT. OUR OFFICE DOES EXPECT
TO ISSUE SEVERE WEATHER WARNINGS THIS AFTERNOON AND EVENING...SO
BE SURE TO REMAIN ALERT FOR POSSIBLE WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLY NEARLY EVERY DAY FROM SATURDAY THROUGH
WEDNESDAY. THE GREATEST CHANCE OF THUNDERSTORMS WILL BE ON
SATURDAY AND SATURDAY NIGHT...AND AGAIN ON MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-151030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
431 AM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR
TODAY AND TONIGHT. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE
WITH DAMAGING WINDS...LARGE HAIL AND TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLY NEARLY EVERY DAY FROM SATURDAY THROUGH
WEDNESDAY. THE GREATEST CHANCE OF THUNDERSTORMS WILL BE ON
SATURDAY AND SATURDAY NIGHT...AND AGAIN ON MONDAY AND MONDAY NIGHT.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 14, 5:57 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
557 AM CDT THU JUN 14 2012

MNZ019-035>038-WIZ001-006-007-141130-
BURNETT-CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-NORTHERN
AITKIN-PINE-SOUTH AITKIN-WASHBURN-
557 AM CDT THU JUN 14 2012

...STRONG STORMS ACROSS THE NORTHLAND...

AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BIG SANDY LAKE TO 55
MILES SOUTH OF SARONA...MOVING NORTH AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...

* THUNDERSTORMS WILL BE NEAR...
  TAMARACK AND AUTOMBA BY 605 AM...
  WILLOW RIVER AND BALSAM BY 610 AM...
  WRIGHT AND KETTLE RIVER BY 615 AM...
  BRUNO AND DUXBURY BY 625 AM...
  CROMWELL AND DANBURY BY 630 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4572 9218 4572 9252 4565 9252 4564 9255
      4676 9338 4721 9283 4563 9161 4563 9215

DAP
Special weather statement, Jun 14, 6:02 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
602 AM CDT THU JUN 14 2012

MNZ010-011-018-019-141145-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-
602 AM CDT THU JUN 14 2012

...STRONG STORMS ACROSS THE NORTHWOODS...

AT 602 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR BIGFORK...MOVING NORTHEAST AT
30 MPH.

THE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...

* THE THUNDERSTORM WILL BE NEAR...
  CRAIGVILLE BY 615 AM...
  STONY BROOK BY 630 AM...
  TOGO BY 635 AM...
  CELINA BY 640 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4820 9319 4787 9277 4747 9361 4767 9397

DAP
Special weather statement, Jun 14, 6:35 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
635 AM CDT THU JUN 14 2012

MNZ019-037-038-WIZ001-002-006>008-141230-
BAYFIELD-BURNETT-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-PINE-SAWYER-WASHBURN-
635 AM CDT THU JUN 14 2012

...STRONG STORMS ACROSS THE NORTHLAND...

AT 635 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
CROMWELL TO 44 MILES SOUTH OF ANGUS...MOVING NORTHEAST AT 35 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...

* THUNDERSTORMS WILL BE NEAR...
  NEMADJI AND MARKVILLE BY 640 AM...
  NICKERSON AND MAHTOWA BY 645 AM...
  SAWYER AND BELDEN BY 650 AM...
  HOLYOKE AND HARLIS BY 655 AM...
  SCOTTS CORNER AND PLEASANT VALLEY BY 700 AM...
  WRENSHALL AND THOMSON BY 705 AM...
  ESKO AND LAMPSON BY 710 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4572 9217 4572 9223 4667 9298 4707 9207
      4687 9192 4679 9207 4673 9204 4669 9196
      4671 9179 4563 9097 4563 9215

DAP
Special weather statement, Jun 14, 6:38 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
638 AM CDT THU JUN 14 2012

MNZ011-012-018>020-026-035-037-141245-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTH ITASCA-NORTH ST.
LOUIS-NORTHERN AITKIN-NORTHERN COOK/NORTHERN LAKE-SOUTH
ITASCA-SOUTHERN LAKE/NORTH SHORE-
638 AM CDT THU JUN 14 2012

...STRONG STORMS ACROSS NORTHERN MINNESOTA...

AT 639 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BALSAM LAKE TO 8 MILES EAST OF BALSAM...MOVING NORTHEAST AT 90 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...

* THUNDERSTORMS WILL BE NEAR...
  SNAKE TRAIL AND TOIVOLA BY 645 AM...
  PROSIT AND PAYNE BY 650 AM...
  ZIM AND TAFT BY 655 AM...
  VIRGINIA AND SHERMANS CORNER BY 700 AM...
  MCKINLEY AND MARKHAM BY 705 AM...
  WAHLSTEN AND TOWER BY 710 AM...
  WALES AND SKIBO BY 715 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4824 9193 4825 9190 4822 9185 4821 9172
      4819 9169 4813 9168 4810 9163 4811 9159
      4806 9157 4750 9112 4661 9306 4744 9366
      4828 9200

DAP
Special weather statement, Jun 14, 7:33 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 AM CDT THU JUN 14 2012

MNZ038-WIZ001-002-006>008-141330-
BAYFIELD-BURNETT-DOUGLAS-PINE-SAWYER-WASHBURN-
733 AM CDT THU JUN 14 2012

...STRONG STORMS ACROSS NORTHERN WISCONSIN...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
COZY CORNER TO 8 MILES SOUTH OF SARONA...MOVING NORTHEAST AT 25 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...

* THUNDERSTORMS WILL BE NEAR...
  DAIRYLAND BY 740 AM...
  MOOSE JUNCTION BY 745 AM...
  TREGO AND ANGUS BY 750 AM...
  CHAFFEY AND LAMPSON BY 755 AM...
  SPRINGBROOK AND MINONG BY 805 AM...
  EDGEWATER BY 810 AM...
  WASCOTT AND STONE LAKE BY 815 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4568 9218 4572 9217 4572 9221 4626 9262
      4663 9166 4563 9093 4563 9213

DAP
Special weather statement, Jun 14, 7:37 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
737 AM CDT THU JUN 14 2012

MNZ019-020-037-038-WIZ001-002-141330-
BAYFIELD-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-PINE-SOUTHERN LAKE/NORTH SHORE-
737 AM CDT THU JUN 14 2012

...STRONG STORMS HEADED TOWARD THE TWIN PORTS...

AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
CLOQUET TO HARLIS...MOVING NORTHEAST AT 25 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...

* THUNDERSTORMS WILL BE NEAR...
  THOMSON AND SCANLON BY 745 AM...
  ESKO BY 750 AM...
  SAGINAW AND FOND DU LAC BY 755 AM...
  MUNGER AND NEW DULUTH BY 800 AM...
  TWIG AND ADOLPH BY 805 AM...
  WEST DULUTH AND HERMANTOWN BY 810 AM...
  SOUTH RANGE AND SUPERIOR BY 815 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 4635 9234 4677 9278 4721 9184 4701 9167
      4693 9178 4690 9187 4679 9207 4673 9204
      4669 9196 4670 9182 4677 9160 4678 9148
      4671 9143

DAP

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 5:10 AM CDTSpecial Weather StatementDLHPine35 min
Jun 14, 5:57 AM CDTSpecial Weather StatementDLHCarlton, Pine33 min
Jun 14, 6:02 AM CDTSpecial Weather StatementDLHItasca43 min
Jun 14, 6:35 AM CDTSpecial Weather StatementDLHCarlton55 min
Jun 14, 6:38 AM CDTSpecial Weather StatementDLHLake, Saint Louis67 min
Jun 14, 7:55 AM CDTSpecial Weather StatementDLHLake65 min
Jun 14, 8:41 AM CDTSpecial Weather StatementDLHLake34 min
Jun 14, 1:58 PM CDTSpecial Weather StatementDLHCarlton, Pine47 min
Jun 14, 2:04 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis56 min
Jun 14, 2:25 PM CDTSpecial Marine WarningDLH50 min
Jun 14, 3:25 PM CDTSpecial Weather StatementDLH20 min
Jun 14, 3:27 PM CDTSpecial Weather StatementDLHKoochiching18 min
Jun 14, 3:43 PM CDTSpecial Weather StatementDLHKoochiching17 min
Jun 14, 3:59 PM CDTSpecial Weather StatementDLH31 min
Jun 14, 4:32 PM CDTSpecial Weather StatementDLHLake13 min
Jun 14, 7:33 AM CDTSpecial Weather StatementDLHDouglas, Sawyer, Washburn57 min
Jun 14, 8:35 AM CDTSpecial Weather StatementDLHBayfield, Douglas, Sawyer, Washburn25 min
Jun 14, 9:06 AM CDTSpecial Weather StatementDLHSawyer24 min
Jun 14, 9:28 AM CDTSpecial Weather StatementDLHSawyer17 min
Jun 14, 9:48 AM CDTAreal Flood AdvisoryDLHSawyer, Washburn9 hr
Jun 14, 10:41 AM CDTSpecial Weather StatementDLHSawyer19 min
Jun 14, 11:44 AM CDTSpecial Weather StatementDLHAshland, Bayfield31 min
Jun 14, 2:23 PM CDTSpecial Weather StatementDLHBurnett, Washburn52 min
Jun 14, 2:48 PM CDTSpecial Weather StatementDLHBayfield, Douglas12 min
Jun 14, 3:03 PM CDTSpecial Weather StatementDLHBayfield12 min
Jun 14, 3:15 PM CDTSpecial Weather StatementDLHSawyer, Washburn15 min
Jun 14, 3:34 PM CDTSpecial Weather StatementDLHSawyer26 min

Nearby

Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.